publication:

Whittle’s index policy for a multi-class queueing system with convex holding costs (2003)

Author(s): Ansell PS, Glazebrook KD, Nino-Mora J, OKeeffe M

      • Date: 01-04-2003
      • Journal: Mathematical Methods of Operations Research
      • Volume: 57
      • Issue: 1
      • Pages: 21-39
      • Publisher: Springer
      • Publication type: Article
      • Bibliographic status: Published
      Staff

      Dr Philip Ansell
      Senior Lecturer and Director of Recruitment and Admissions